# SDR A6WA2019080946784

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 33,450 hours, 32,346 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS DISCOVERED IN THE AFT PRESSURE BULKHEAD FS621, LB 27.50, 103.50 WL DURING SCHEDULED SDI OF THE AFT PRESSURE BULKHEAD.  CRACK WAS REPAIRED PER REO 601R-53-61-1285.
